# SDR 2010F00194

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N503CF
- Make and model: Agusta A109E
- Aircraft serial: 11506
- Aircraft time: 3,022 hours, 7,845 cycles
- Engine: Tmeca ARRIUS2K1
- Engine time: 2,605 hours, 6,410 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 109090064103
- Part serial: 1339
- Condition: Failed
- Location: Zone 100
- Part time: 3,022 hours, 7,845 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE PILOT NOTICED A BURNING ODOR AND THAN NOTICED THAT THERE WAS SOME LATERAL INPUTS IN THE HELICOPTER , THE PILOT THAN PERFORMED A PRECAUTIONARY LANDING.  IT WAS LATER DETERMINED THE THE BURNING ODOR WAS COMING FROM OUTSIDE AND THAT THE HELIPILOT COMPUTER HAD FAILED CAUSING THE LATERAL INPUTS. THE HELIPILOT COMPUTER WAS CHANGED ON SITE AND A SAS CHECK WAS PERFORMED WITH NO FUTHER DISCREPANCIES.  AN OPS CHECK FLIGHT WAS THAN PERFORMED WITH NO FURTHER LATERAL INPUTS. THE HELICOPTER RETURN TO BASE WITHOUT INCIDENT.
